# SDR ASAA2016100618234

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,031 hours, 9,351 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO COMM DISPLAYED ON MCDU DESPITE BEING ABLE TO MAKE SAT PHONE CALL TO DISPATCH.  ACFT GROUNDED.  RESET THE SATCOM CIRCUIT BREAKER. SATCOM OPS NORMAL IAW  FIM 23-15 TASK 801.
